Gastroenterology Community
help!!!
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

help!!!

ok...here i start. last year around october i began feeling EXTREMELY nausaus, i was sitting in class one day (i was a junior) and felt this overwelming feeling like i was going to throw up i got so dizzy and clamy i immediatly went to the bathroom and called my mom. she came and picked me up and i figured i had a stomach bug and it would be gone in 2 days or so. after 2 weeks i wanted to give up i lost 15 pounds and couldnt eat anything. funny thing is i never threw up once!! i have been to a countless numbe rof doctors nobody can help me. ive been this way for over a year now. i was out of school for 6 months which messed up everything, i am doubled up my senior year with nightschool because of it. everyone began telling me it was all in my head. i know its not in my head its my body i know something is wrong and i feel like i would just annoy anybody by telling them i dont feel good. i was diagnosed with hpylori, gerd, lymes disease and chronic migranes (migraines). i was treated for ALL of those and STILL feel horrible. my boyfriend takes me out to eat and i am scared to eat anything because i dont want to get sick, it ***** so bad. he feels bad for me too and his mom even tried to tell him to stay away from me bcasue i could be contagious. i just really want this to end and go back to the way my life used to be, i feel like im going to be stuck with this the rest of my life =( please help me


This discussion is related to Chronic Nausea.
Related Discussions
2 Comments Post a Comment
Blank
483733_tn?1326802046
Especially with your background of hpylori and gerd and the liklihood that you are taking ibuprofen or aspirin for your headaches, you may want to ask your doctor to put you on a proton pump inhibitor which is often subscribed to people with hpylori and Gerd.  I take it every day because I need to take ibuprofen for my headaches and it protects my stomach and stops the nausea.  Good luck.
Blank
Avatar_n_tn
thank you so much im going to ask my doctor about that next time i go =)
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Digestive Answerers
Avatar_f_tn
Blank
CalGal
CA
Avatar_n_tn
Blank
cnoevl21
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
Morecambe
Weybridge, United Kingdom
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON
Avatar_m_tn
Blank
me_just34